# SDR A6WA201441654

- Difficulty date: June 9, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 27,175 hours, 26,142 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R31907301
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE IS CRACKED AT DOOR ASSIST PULLEY BRACKET.  REPAIRED PAX DOOR AFT DRAG ANGLE IAW REO 601R-52-11-513 REV A DATED 09 MAR 05.
